# SDR CALA2011060200413

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A52403
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0739 FLOOR SUPPORT BROKEN STA 540 BL 0 TO LT I/B SEAT TRACK CABIN FLOOR STRUCTURE.  REPLACED BROKEN FLOOR SUPPORT REF SRM 51-40-02.
